Fredholm integral equations of the second kind in the problem of the diffraction of a plane wave by a slit
Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2173-2199
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_12_a5,
author = {V. M. Skurlov and V. P. Shestopalov},
title = {Fredholm integral equations of the second kind in the problem of the diffraction of a plane wave by a slit},
journal = {Differencialʹnye uravneni\^a},
pages = {2173--2199},
year = {1969},
volume = {5},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_12_a5/}
}
TY - JOUR AU - V. M. Skurlov AU - V. P. Shestopalov TI - Fredholm integral equations of the second kind in the problem of the diffraction of a plane wave by a slit JO - Differencialʹnye uravneniâ PY - 1969 SP - 2173 EP - 2199 VL - 5 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_12_a5/ LA - ru ID - DE_1969_5_12_a5 ER -
%0 Journal Article %A V. M. Skurlov %A V. P. Shestopalov %T Fredholm integral equations of the second kind in the problem of the diffraction of a plane wave by a slit %J Differencialʹnye uravneniâ %D 1969 %P 2173-2199 %V 5 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1969_5_12_a5/ %G ru %F DE_1969_5_12_a5
V. M. Skurlov; V. P. Shestopalov. Fredholm integral equations of the second kind in the problem of the diffraction of a plane wave by a slit. Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2173-2199. http://geodesic.mathdoc.fr/item/DE_1969_5_12_a5/